# SDR UALA2010072702705

- Difficulty date: July 27, 2010
- Submitted: July 28, 2010
- Operation: Air carrier
- Aircraft: N222UA
- Make and model: Boeing 777222
- Aircraft serial: 30553
- Aircraft time: 38,009 hours, 4,631 cycles
- Engine: Pwa PW40903
- System (JASC): 5243 · Hydraulic Compartment Doors
- Part: Rib
- Condition: Damaged
- Location: Hydraulic Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RIB DAMAGE IN SIDE HYD DOOR AREA.  REPAIRED RIB DAMAGE IAW MM.
